| Model Number |
3228 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
08/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed an mrsa infection.As a result, surgical intervention was undertaken on (b)(6) 2026 where system was removed to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.